Noncompactness of Fourier convolution operators on Banach function spaces

Research output: Contribution to journalArticle

Abstract

Let X(R) be a separable Banach function space such that the Hardy-Littlewood maximal operator M is bounded on X(R) and on its associate space X' (R). Suppose that a is a Fourier multiplier on the space X(R) We show that the Fourier convolution operator W-0(a) with symbol a is compact on the space X(R) if and only if a = 0. This result implies that nontrivial Fourier convolution operators on Lebesgue spaces with Muckenhoupt weights are never compact.
Original languageEnglish
Pages (from-to)553-561
JournalAnnals of functional analysis
Volume10
Issue number4
DOIs
Publication statusPublished - Nov 2019

Keywords

  • Fourier convolution operator
  • Compactness
  • Banach function space
  • Hardy-Littlewood maximal operator
  • Lebesgue space with Muckenhoupt weight

Fingerprint Dive into the research topics of 'Noncompactness of Fourier convolution operators on Banach function spaces'. Together they form a unique fingerprint.

  • Cite this